A Bartlett Correction Factor for Tests On the Cointegrating Relations
Econometric Theory, 2000, 16, 5, 740-778
JOHANSEN, Soren, A Bartlett Correction Factor for Tests On the Cointegrating Relations, Econometric Theory, 2000, 16, 5, 740-778 - https://hdl.handle.net/1814/16766
Retrieved from Cadmus, EUI Research Repository
Likelihood ratio tests for restrictions on cointegrating vectors are asymptotically chi (2) distributed. For some values of the parameters this asymptotic distribution does not give a good approximation to the finite sample distribution. In this paper we derive the Bartlett correction factor for the likelihood ratio test and show by some simulation experiments that it can be a useful tool for making inference.
Cadmus permanent link: https://hdl.handle.net/1814/16766
Full-text via DOI: 10.1017/S0266466600165065
Earlier different version: http://hdl.handle.net/1814/695
Version: The article is a published version of EUI ECO WP; 1999/10
Files associated with this item
There are no files associated with this item.